# SDR CA140902006

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Wilint FJ442A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3903890220003
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 1,214 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, CREW NOTICED A LOSS IN HYDRAULIC QTY AND FLUCTUATING HYDRAULIC PRESSURE. A/C LANDED SAFELY WITH OUT FURTHER INCIDENT. UPON INSPECTION, LT ENGINE HYD PUMP WAS FOUND LEAKING FLUID FROM A CRACK IN THE PUMP HOUSING. MAINTENANCE REPLACED THE HYD PUMP AND THE A/C WAS RETURNED TO SERVICE.
